The product of partial theta functions

Andrews, G. E. and Warnaar, S. O. (2007) The product of partial theta functions. Advances in Applied Mathematics, 39 1: 116-120. doi:10.1016/j.aam.2005.12.003

Author Andrews, G. E.
Warnaar, S. O.
Title The product of partial theta functions
Journal name Advances in Applied Mathematics   Check publisher's open access policy
ISSN 0196-8858
Publication date 2007-07-01
Year available 2007
Sub-type Article (original research)
DOI 10.1016/j.aam.2005.12.003
Open Access Status Not yet assessed
Volume 39
Issue 1
Start page 116
End page 120
Total pages 5
Place of publication New York
Publisher Academic Press
Language eng
Subject 010101 Algebra and Number Theory
0102 Applied Mathematics
0101 Pure Mathematics
Abstract In this paper, we prove a new identity for the product of two partial theta functions. An immediate corollary is Warnaar's generalization of the Jacobi triple product identity.
Keyword Partial theta functions
Jacobi triple product identity
The Lost Notebook
Q-Index Code C1
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 03 Dec 2009, 22:15:13 EST